# SDR SWIA2020020348098

- Difficulty date: December 11, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB IS CRACKED AT BLO APPROX WL 112   (C-CHECK) RO 1/28/2020   REPAIRED AFT PRESSURE BULKEAD AT BL 0 WL 112 IAW BOMBARDIER REO.  FILLER TO BE INSTALLED ON AND REO WILL BE SCANNED ON CAMP # 19794163
